# SDR SWAA071465

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 38,651 hours, 32,480 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 5332A0042
- Condition: Collapsed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  DURING CRUISE AT 34000 FT WITH FUEL TRANSFER FROM NR 1 TANKS, NR 2 FUEL PUMPS OFF/CROSSFEED OPEN, NR 2 ENGINE FLAMED OUT SMOOTHLY.  NR 2 ENGINE RESTARTED SUCCESSFULLY PER QRH.  INSPECTED FUEL SYSTEM FOUND PARTIALLY COLLAPSED FUEL LINE FROM PYLON TO FUEL PUMP.  REMOVED AND REPLACED FUEL LINE PER MM.
